# SDR ASAA2014021106832

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,197 hours, 385 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 322 hours, 607 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED APU BITE TEST FOUND LOW OIL QTY FAULT 49-91227. SERVICED APU OIL TO FULL, OPS CHECKS NORMAL.
